# SDR REXA2022010900100

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY EXIT LIGHT BULB NOT WORKING  REMOVED & REPLACED BULB  FOR LH AFT OVERWING EMERGENCY EXIT LIGHT PN# 8GH002473-08 IAW CRJ 900 AMM 33-51-15 OPS CHECK GOOD
